# SDR DALA1239649253

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 39,396 hours, 22,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936037505
- Condition: Corroded
- Location: Bs 1193-1290
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT LOWER DOOR JAMB INBOARD HEADER BEAM FROM STA 1193-1290 HAS AREAS OF CORRSION L29R MRB 53-123-02.  REMOVED AND EXISTING INBD HEADER BEAM AND INSTALLED NEW HEADER BEAM IAW DWG 5930483 REV AK.
